Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

 
 

 

On decomposable operators


Author: Stephen Plafker
Journal: Proc. Amer. Math. Soc. 24 (1970), 215-216
MSC: Primary 47.40
DOI: https://doi.org/10.1090/S0002-9939-1970-0248552-X
MathSciNet review: 0248552
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • C. Apostol, Restrictions and quotients of decomposable operators in a Banach space, Rev. Roumaine Math. Pures Appl. 13 (1968), 147–150. MR 231231
  • Ion Colojoară and Ciprian Foiaş, Theory of generalized spectral operators, Gordon and Breach, Science Publishers, New York-London-Paris, 1968. Mathematics and its Applications, Vol. 9. MR 0394282
  • Stephen Plafker, Spectral representations for a general class of operators on a locally convex space, Illinois J. Math. 13 (1969), 573–582. MR 423120

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.40

Retrieve articles in all journals with MSC: 47.40


Additional Information

Article copyright: © Copyright 1970 American Mathematical Society